| Model Number |
MNC30013 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample test results confirm that there was no indication of a product quality deficiency in the batch under investigation.Additionally, review of the complaint history identified no similar incidents reported from this lot.The instructions for use (ifu) instructs that "do not use if package is open or damaged".Ifu also instructs that "prior to using mozectm nc - rx ptca balloon dilatation catheter, carefully inspect for bends, kinks and other damages".Based on the available information and without the concomitant device, it is not possible to draw a clinical conclusion between the device and the reported event.Neither the dhr review nor the complaint history review suggests that the reported failures could be related to the design or manufacturing process.(b)(4).
Event or Problem Description
As reported, a 3.00 x 13 mm mozectm nc - rx ptca balloon dilatation catheter was used for a post dilation of a stent.It did not post dilate the deployed onyx stent.The blue part of the shaft looks with defect.There was no patient injury reported.The device was used for the male to post dilate a stent.There was no difficulty in removing the product from the hoop.There was no difficulty in removing the protective balloon cover or the stylet.There were no anomalies noted to the device prior to use.The device was stored and handled per the ifu.The device was prepped per the ifu.There were no kinks or other damages noted to the device prior to inserting into the patient.There was no resistance/friction experienced while inserting the balloon through the rotating haemostatic valve.There was no resistance/friction experienced while inserting the device through the guide catheter.There was no unusual force used during the loading on the guide wire.There was no resistance or abnormal device interaction noticed during advancement.There was no difficulty advancing the balloon catheter through the vessel.There was no resistance or abnormal device interaction noticed during lesion crossing.There was no excessive force used while advancing the device to cross the target lesion.There was no difficulty crossing target lesion.The catheter was never in an acute bend condition.The user was unable to depress the plunger into the syringe/indeflator when trying to inflate.The balloon inflated properly.Maximum inflation pressure used was 22 atm.The balloon maintained pressure during inflation.The contrast media used was omnipaque 70% saline 30% contrast.The balloon stuck to a onyx stent.The device was removed intact (in one piece) from patient however the blue part of the shaft was damage.There was no significant delay in the procedure time.The procedure was completed with different balloon.
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Control sample test results confirm that there was no indication of a product quality deficiency in the batch under investigation.Additionally, review of the complaint history identified no similar incidents reported from this lot.The instructions for use (ifu) instructs that "do not use if package is open or damaged".Ifu also instructs that "prior to using mozectm nc - rx ptca balloon dilatation catheter, carefully inspect for bends, kinks and other damages".Based on the complaint investigation and available information there is no evidence to suggest that the event was design or manufacturing related.Neither the dhr review nor the control sample analysis results including analysis of return device and complaint history review suggests that the reported failure could be related to the design or manufacturing process.
Event or Problem Description